Spline approximation and generalized Turán quadratures.

Kovačević, M.A.; Milovanović, G.V.

Portugaliae Mathematica (1996)

  • Volume: 53, Issue: 3, page 355-366
  • ISSN: 0032-5155

How to cite


Kovačević, M.A., and Milovanović, G.V.. "Spline approximation and generalized Turán quadratures.." Portugaliae Mathematica 53.3 (1996): 355-366. <http://eudml.org/doc/47595>.

author = {Kovačević, M.A., Milovanović, G.V.},
journal = {Portugaliae Mathematica},
keywords = {Turán quadrature; spline approximation},
language = {eng},
number = {3},
pages = {355-366},
publisher = {Sociedade Portuguesa de Matematica},
title = {Spline approximation and generalized Turán quadratures.},
url = {http://eudml.org/doc/47595},
volume = {53},
year = {1996},

AU - Kovačević, M.A.
AU - Milovanović, G.V.
TI - Spline approximation and generalized Turán quadratures.
JO - Portugaliae Mathematica
PY - 1996
PB - Sociedade Portuguesa de Matematica
VL - 53
IS - 3
SP - 355
EP - 366
LA - eng
KW - Turán quadrature; spline approximation
UR - http://eudml.org/doc/47595
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.